Acta Mathematica Scientia

, Volume 39, Issue 3, pp 731–746 | Cite as

Asymptotics of the Solutions to Stochastic Wave Equations Driven by a Non-Gaussian Lévy Process

  • Yiming Jiang
  • Suxin WangEmail author
  • Xingchun Wang


In this article, we consider the long time behavior of the solutions to stochastic wave equations driven by a non-Gaussian Lévy process. We shall prove that under some appropriate conditions, the exponential stability of the solutions holds. Finally, we give two examples to illustrate our results.

Key words

Stochastic wave equations non-Gaussian Lévy processes exponential stability second moment stability 

2010 MR Subject Classification

60H15 35R60 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Albeverio J, Wu J, Zhang T. Parabolic SPDEs driven by Poisson white noise. Stoch Proc Appl, 1998, 74: 21–36MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Adams R. Sobolev Spaces. New York: Academic Press, 1992Google Scholar
  3. [3]
    Bo L, Shi K, Wang Y. On a stochastic wave equation driven by a Non-Gaussian Lévy process. J Theor Probab, 2009, 23(1): 328–343CrossRefzbMATHGoogle Scholar
  4. [4]
    Bo L, Tang D, Wang Y. Explosive solutions of stochastic wave equations with damping on R d. J Differential Equations, 2008, 244: 170–187MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Chow P. Stochastic wave equation with polynimial nonlinearity. Ann Appl Probab, 2002, 12: 361–381MathSciNetCrossRefGoogle Scholar
  6. [6]
    Chow P. Asymptotics of solutions to semilinear stochastic wave equation. Ann Appl Probab, 2006, 16: 757–789MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Da Prato G, Zabczyk J. Ergodicity for Infinite Dimensional Systems. Cambridge: Cambridge University Press, 1996CrossRefzbMATHGoogle Scholar
  8. [8]
    Dung Nguyen Tien. Asymptotic behavior of linear advanced differential equations. Acta Mathematica Scientia, 2015, 35B(3): 610–618MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    Georgiev E, Sattinger D. Existence of a solution of the wave equation with nonlinear damping and source terms. J Differential Equations, 1994, 109: 295–308MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    Glassey R. On the asymptotic behavior of nonlinear wave equation. Trans Amer Math Soc, 1973, 182: 187–200MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    Ikeda N, Watanabe S. Stochastic Differential Equations and Diffusion Processes. New York: North-Holland, 1989zbMATHGoogle Scholar
  12. [12]
    Jiang Y, Wang X, Wang Y. Stochastic wave equation of pure jumps: Existence, uniqueness and invariant measure. Nonlinear Anal.-Theory, 2012, 75: 5123–5138MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    Keller J. On solutions of nonlinear wave equations. Comm Pure Appl Math, 1957, 10: 523–530MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    Xing Li, Yan Yong. Large time behavior of solutions to 1-dimensional bipolar quantum hydrodynamic model for semiconductors. Acta Mathematica Scientia, 2017, 37B(3): 806–835MathSciNetzbMATHGoogle Scholar
  15. [15]
    Millet A, Sanz-Solé M. A stochastic wave equation in two space dimensions: Smoothness of law. Ann Probab, 1999, 27: 803–844MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    Mueller C. Long time existence for the wave equation with a noise term. Ann Probab, 1997, 25: 133–151MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    Peszat S. The Cauchy problem for a nonlinear stochastic wave equation in any dimension. J Evol Equ, 2002, 2: 383–394MathSciNetCrossRefzbMATHGoogle Scholar
  18. [18]
    Protter P, Talay D. The Euler scheme for Lévy driven stochastic differential equations. Ann Probab, 1997, 25: 393–423MathSciNetCrossRefzbMATHGoogle Scholar
  19. [19]
    Robinson J. Infinite-Dimensional Dynamical Systems. Cambridge: Cambridge University Press, 2001CrossRefGoogle Scholar
  20. [20]
    Sato K. Lévy Processes and Infinitely Divisible Distributions. Cambridge: Cambridge University Press, 2001Google Scholar
  21. [21]
    Temam R. Infinite-Dimensional Dynamical Systems in Mechanics and Physics. Second Ed. New York: Springer-Verlag, 1997CrossRefzbMATHGoogle Scholar
  22. [22]
    Carmona R, Kesten H, Walsh J. Ecole d’été de Probabilités de Saint Flour XIV//Walsh J. An Introduction to Stochastic Partial Differential Equations. Berlin: Springer, 1986: 265–439Google Scholar
  23. [23]
    Wang G, Wang S, Wang X. The Exponential Stabilities on the Solutions of Two Stochastic Burgers Equations with Jump Noises. Tianjin: Nankai University, 2014Google Scholar
  24. [24]
    Wang S, Wang X, Wang Y. The Asymptotics of the Solutions for Stochastic Wave Equations with Jumps. Tianjin: Nankai University, 2014Google Scholar
  25. [25]
    Zeidler E. Nonlinear Functional Analysis and Its Applications, II/B, Nonlinear Monotone Operators. New York: Springer-Verlag, 1990CrossRefzbMATHGoogle Scholar

Copyright information

© Wuhan Institute Physics and Mathematics, Chinese Academy of Sciences 2019

Authors and Affiliations

  1. 1.School of Mathematical Sciences and LPMCNankai UniversityTianjinChina
  2. 2.College of ScienceCivil Aviation University of ChinaTianjinChina
  3. 3.School of International Trade and EconomicsUniversity of International Business and EconomicsBeijingChina

Personalised recommendations